Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Apr 7, 2009, 8:05 AM MDT for 11 counties in New Mexico. It took effect at Apr 8, 2009, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2009, 8:05 AM MDT (14:05 UTC)
- In effect from
- Apr 8, 2009, 11:00 AM MDT
- Expired
- Apr 8, 2009, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 2.1 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2825 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 071405 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 805 AM MDT TUE APR 7 2009 ...RED FLAG WARNING WEDNESDAY LATE MORNING THROUGH EARLY EVENING FOR THE NORTHWEST AND WEST CENTRAL HIGHLANDS...MIDDLE RIO GRANDE VALLEY...SANDIA/MANZANO AND GALLINAS MOUNTAINS...NORTHEAST HIGHLANDS...EAST CENTRAL PLAINS AND NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH THURSDAY LATE MORNING THROUGH EARLY EVENING FOR THE MIDDLE RIO GRANDE VALLEY...SANDIA/MANZANO AND GALLINAS MOUNTAINS...EAST CENTRAL PLAINS AND NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .WINDS ALOFT WILL STRENGTHEN OVER NEW MEXICO AS A STORM SYSTEM CROSSES THE WESTERN U.S. WEDNESDAY THROUGH THURSDAY. MEANWHILE...SURFACE LOW PRESSURE IN NE NEW MEXICO WILL DEEPEN AS IT MOVES EASTWARD ACROSS THE TEXAS AND OKLAHOMA PANHANDLES. AS A RESULT STRONG SOUTHWEST SURFACE WINDS WILL DEVELOP WEDNESDAY WITH SPEEDS GUSTING UP TO 50 MPH. THESE WINDS WILL STRENGTHEN FURTHER AND SHIFT TO THE WEST AND NORTHWEST THURSDAY WITH THE PASSAGE OF A SURFACE COLD FRONT. SINCE A VERY DRY AIRMASS WILL REMAIN IN PLACE...SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH WEDNESDAY AND THURSDAY. HUMIDITIES WILL GRADUALLY RISE AFTER SUNSET THURSDAY AND WINDS WILL WEAKEN THURSDAY EVENING AS THE STORM SYSTEM EXITS TO THE EAST...EASING THESE HAZARDOUS FIRE WEATHER CONDITIONS. NMZ104-106>108-072130- /O.UPG.KABQ.FW.A.0027.090408T1700Z-090409T0300Z/ /O.NEW.KABQ.FW.W.0030.090408T1700Z-090409T0300Z/ /O.NEW.KABQ.FW.A.0028.090409T1600Z-090410T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 805 AM MDT TUE APR 7 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT WEDNESDAY BELOW SIGNIFICANT SNOW PACK... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING BELOW SIGNIFICANT SNOW PACK... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ103-105-109-072130- /O.UPG.KABQ.FW.A.0027.090408T1700Z-090409T0300Z/ /O.NEW.KABQ.FW.W.0030.090408T1700Z-090409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 805 AM MDT TUE APR 7 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT WEDNESDAY BELOW SIGNIFICANT SNOW PACK... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
4 follow-up statements
000 WWUS85 KABQ 072113 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 313 PM MDT TUE APR 7 2009 ...RED FLAG WARNING WEDNESDAY LATE MORNING THROUGH EARLY EVENING FOR THE NORTHWEST AND WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOWPACK...MIDDLE RIO GRANDE VALLEY...SANDIA/MANZANO AND GALLINAS MOUNTAINS...NORTHEAST HIGHLANDS...EAST CENTRAL PLAINS AND NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH THURSDAY LATE MORNING THROUGH EARLY EVENING FOR THE LOWER RIO GRANDE VALLEY...CHUPADERA MESA AND SOUTHERN PORTIONS OF THE ESTANCIA BASIN...EAST CENTRAL PLAINS AND HARDING COUNTY DUE TO STRONG WINDS AND LOW HUMIDITIES... .WINDS ALOFT WILL STRENGTHEN OVER NEW MEXICO AS A STORM SYSTEM APPROACHES THE STATE ON WEDNESDAY. STRONG WINDS WILL EVENTUALLY MIX DOWN TO THE SURFACE AND COMBINE WITH SINGLE DIGIT HUMIDITY ACROSS A GOOD PORTION OF THE AREA. TEMPERATURES WILL ALSO RUN SEVERAL DEGREES ABOVE NORMAL AND LEAD TO A HIGHLY UNSTABLE ATMOSPHERE ON WEDNESDAY. PACIFIC COLD FRONT ACCOMPANYING THE SYSTEM PASSAGE WILL AFFECT THE STATE THURSDAY MORNING WITH STRONG WINDS CONTINUING THROUGH THE DAY. HUMIDITY LEVELS WILL RISE BEHIND THE COLD FRONTAL PASSAGE BUT READINGS BELOW 15 PCT ARE STILL EXPECTED TO AFFECT PORTIONS OF THE EAST AND SOUTH. ESPECIALLY AFFECTING AREAS ALONG AND SOUTH OF INTERSTATE 40 BETWEEN SANTA ROSA AND TUCUMCARI. COULD ALSO SEE UP TO THREE HOURS OF CRITICAL FIRE WEATHER CONDITIONS ACROSS LOWER PORTIONS OF THE RIO GRANDE VALLEY AND ESTANCIA BASIN AS WELL AS PORTIONS OF HARDING COUNTY ON THURSDAY. NMZ104-106>108-081400- /O.CON.KABQ.FW.W.0030.090408T1700Z-090409T0300Z/ /O.CON.KABQ.FW.A.0028.090409T1600Z-090410T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 313 PM MDT TUE APR 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ103-105-109-081400- /O.CON.KABQ.FW.W.0030.090408T1700Z-090409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 313 PM MDT TUE APR 7 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM MDT WEDNESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
000 WWUS85 KABQ 081358 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 758 AM MDT WED APR 8 2009 ...RED FLAG WARNING LATE THIS MORNING THROUGH EARLY EVENING FOR THE NORTHWEST AND WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOWPACK...NORTH CENTRAL MOUNTAINS BELOW SIGNIFICANT SNOW PACK...MIDDLE RIO GRANDE VALLEY...SANDIA/MANZANO AND GALLINAS MOUNTAINS...NORTHEAST HIGHLANDS...EAST CENTRAL PLAINS AND NORTHEAST PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH THURSDAY LATE MORNING THROUGH EARLY EVENING FOR THE LOWER RIO GRANDE VALLEY...CHUPADERA MESA AND SOUTHERN PORTIONS OF THE ESTANCIA BASIN...EAST CENTRAL PLAINS AND HARDING COUNTY DUE TO STRONG WINDS AND LOW HUMIDITIES... .WINDS ALOFT WILL STRENGTHEN OVER NEW MEXICO AS A STORM SYSTEM CROSSES THE CENTRAL ROCKIES NORTH OF THE STATE TODAY AND THURSDAY. WITH HIGH TEMPERATURES UP TO 12 DEGREES ABOVE NORMAL TODAY...STRONG WINDS WILL MIX DOWN TO THE SURFACE. BREEZY CONDITIONS WILL PERSIST IN MANY AREAS THROUGH TONIGHT...THEN A PACIFIC COLD FRONT WILL CROSS THURSDAY MORNING CAUSING WIND SPEEDS TO STRENGTHEN ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. HUMIDITY LEVELS WILL RISE BEHIND THE COLD FRONTAL PASSAGE AS SHOWERS DOT WESTERN AND NORTHERN AREAS TONIGHT AND THURSDAY...BUT READINGS BELOW 15 PCT ARE STILL EXPECTED ACROSS PORTIONS OF THE EAST AND SOUTH...ESPECIALLY ALONG AND SOUTH OF I-40 BETWEEN SANTA ROSA AND TUCUMCARI. COULD ALSO SEE AROUND THREE HOURS OF CRITICAL FIRE WEATHER CONDITIONS ACROSS LOWER PORTIONS OF THE RIO GRANDE VALLEY AND ESTANCIA BASIN AS WELL AS PORTIONS OF HARDING COUNTY ON THURSDAY. NMZ102-082130- /O.EXA.KABQ.FW.W.0030.090408T1700Z-090409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- 758 AM MDT WED APR 8 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT TODAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ104-106>108-082130- /O.CON.KABQ.FW.W.0030.090408T1700Z-090409T0300Z/ /O.CON.KABQ.FW.A.0028.090409T1600Z-090410T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 758 AM MDT WED APR 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ103-105-109-082130- /O.CON.KABQ.FW.W.0030.090408T1700Z-090409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 758 AM MDT WED APR 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 44
000 WWUS85 KABQ 082118 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 318 PM MDT WED APR 8 2009 ...RED FLAG WARNING THROUGH EARLY EVENING FOR ALL OF THE FORECAST AREA EXCLUDING THE NORTHWEST PLATEAU AND AREAS WHERE SIGNIFICANT SNOWPACK EXISTS DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING THURSDAY LATE MORNING THROUGH EARLY EVENING FOR THE EAST CENTRAL PLAINS AND HARDING COUNTY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH THURSDAY LATE MORNING THROUGH EARLY EVENING FOR THE LOWER/MIDDLE RIO GRANDE VALLEY...CHUPADERA MESA AND SOUTHERN PORTIONS OF THE ESTANCIA BASIN DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE AFTERNOON INTO THE EARLY EVENING ACROSS A LARGE PORTION OF NORTHERN AND CENTRAL NEW MEXICO. WARNINGS ARE NOT VALID FOR AREAS WHERE SIGNIFICANT SNOWPACK EXISTS AND FOR THE NORTHWEST PLATEAU DUE TO CUSTOMER REQUESTS BASED ON GREENUP MITIGATION. A VIGOROUS PACIFIC COLD FRONT WILL SWING ACROSS THE STATE LATER TONIGHT AND PROVIDE STRONG TO VERY STRONG WINDS. RESIDUAL STRONG WIND WILL REMAIN ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA ON THURSDAY. LOW HUMIDITY REMAINS THE WILDCARD AND HAVE DECIDED TO UPGRADE THE WATCH TO A WARNING ACROSS PORTIONS OF THE EAST DUE TO BETTER CONFIDENCE THERE. LEFT A WATCH GOING FOR THE RIO GRANDE VALLEY AND PORTIONS OF THE ESTANCIA BASIN AND CHUPADERA MESA. NMZ104-108-090300- /O.UPG.KABQ.FW.A.0028.090409T1600Z-090410T0300Z/ /O.NEW.KABQ.FW.W.0031.090409T1600Z-090410T0300Z/ /O.CON.KABQ.FW.W.0030.000000T0000Z-090409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 318 PM MDT WED APR 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$ NMZ106-107-090300- /O.CON.KABQ.FW.W.0030.000000T0000Z-090409T0300Z/ /O.CON.KABQ.FW.A.0028.090409T1600Z-090410T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 318 PM MDT WED APR 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ102-103-105-109-090300- /O.CON.KABQ.FW.W.0030.000000T0000Z-090409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 318 PM MDT WED APR 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
000 WWUS85 KABQ 090307 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 907 PM MDT WED APR 8 2009 ...RED FLAG WARNING THURSDAY LATE MORNING THROUGH EARLY EVENING FOR THE EAST CENTRAL PLAINS AND HARDING COUNTY DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH THURSDAY LATE MORNING THROUGH EARLY EVENING FOR THE LOWER/MIDDLE RIO GRANDE VALLEY...CHUPADERA MESA AND SOUTHERN PORTIONS OF THE ESTANCIA BASIN DUE TO STRONG WINDS AND LOW HUMIDITIES... .A VIGOROUS PACIFIC COLD FRONT WILL SWING ACROSS THE STATE LATER TONIGHT AND PROVIDE STRONG TO VERY STRONG WINDS. RESIDUAL STRONG WIND WILL REMAIN ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA ON THURSDAY. VERY LOW HUMIDITY REMAINS A MAJOR CONCERN ALONG WITH THE WINDS SO A WARNING CONTINUES FOR THURSDAY ACROSS PORTIONS OF THE EAST. LEFT A WATCH GOING FOR THE RIO GRANDE VALLEY AND PORTIONS OF THE ESTANCIA BASIN AND CHUPADERA MESA DUE TO SLIGHTLY LOWER CONFIDENCE THERE. WARNINGS ARE NOT VALID FOR AREAS WHERE SIGNIFICANT SNOWPACK EXISTS AND FOR THE NORTHWEST PLATEAU DUE TO CUSTOMER REQUESTS BASED ON GREENUP MITIGATION. NMZ104-108-091400- /O.EXP.KABQ.FW.W.0030.000000T0000Z-090409T0300Z/ /O.CON.KABQ.FW.W.0031.090409T1600Z-090410T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 907 PM MDT WED APR 8 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT THURSDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR MUCH OF THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-107-091400- /O.EXP.KABQ.FW.W.0030.000000T0000Z-090409T0300Z/ /O.CON.KABQ.FW.A.0028.090409T1600Z-090410T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 907 PM MDT WED APR 8 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR MUCH OF THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ102-103-105-109-090415- /O.EXP.KABQ.FW.W.0030.000000T0000Z-090409T0300Z/ NEW MEXICO FIRE WEATHER ZONE 102 NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 907 PM MDT WED APR 8 2009 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. LOCALLY CRITICAL FIRE WEATHER CONDITIONS MAY CONTINUE THROUGH 11 PM OR MIDNIGHT MDT IN SPOTS WITH GUSTY WINDS AND CONTINUED LOW HUMIDITIES. WIDESPREAD CRITICAL FIRE WEATHER IS NO LONGER EXPECTED. && $$ 43
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Apr 7, 3:02 AM MDT, 5 hours 3 minutes earlier.
Area forecast discussion, Apr 7, 3:02 AM MDT, 5 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 302 AM MDT TUE APR 7 2009 .DISCUSSION... MAIN CONCERNS CONTINUE TO BE WINDS AND FIRE WEATHER WEDNESDAY THRU THURSDAY. TODAY SHOULD BE RATHER QUIET ACROSS THE LAND OF ENCHANTMENT AS UPPER LEVEL RIDGE AXIS BECOMES ANCHORED OVER THE NM/AZ BORDER. HOWEVER... A WEAK LEE SIDE SURFACE TROUGH WILL TAKE SHAPE ACROSS THE EAST...ALLOWING WINDS TO PICK UP IN COMPARISON TO YDAY...MAINLY ALONG THE I-40 CORRIDOR EAST OF THE CENTRAL MTN CHAIN. MODELS IN MUCH BETTER AGREEMENT THIS MORNING REGARDING THE EVOLUTION OF THE PACIFIC UPPER LEVEL LOW WED THRU THURS. AS EXPECTED...THE GFS HAS SLOWED ITS PROGRESSION...WHILE THE ECMWF HAS SPED UP A BIT. THIS SAID...700MB WINDS ARE GENERALLY IN THE 30 TO 40 KT RANGE ACROSS CENTRAL AND WESTERN AREAS ON WEDNESDAY...WHICH MAY LEAD TO A WIND ADVISORY FOR THE WESTERN MTNS AND NORMALLY WINDY AREAS JUST DOWNWIND OF THE CENTRAL MTN CHAIN. A 994-998MB SURFACE LOW ACROSS NORTHEAST NM WILL ALSO HELP TO INCREASE WINDS. THESE NORMALLY WINDY AREAS...KSRR...KCQC...MAY CONTINUE TO BLOW OVERNIGHT. HOWEVER...IT NOW LOOKS AS THOUGH THE WINDIEST TIME WILL BE MID DAY THURSDAY ACROSS THE EAST AS THE SURFACE PRESSURE GRADIENT TIGHTENS FURTHER WITH A COLD FRONT TRACKING ACROSS THE STATE. GUIDANCE ALREADY SUGGESTING HIGH WIND CRITERIA FROM THE CENTRAL MTN CHAIN EAST ALONG AND SOUTH OF I-40...INCLUDING A WHOPPING 44KT FROM THE MAV AT CVN AT 18Z. THE MET IS A LITTLE LESS ENTHUSIASTIC...BUT THIS HAS BEEN THE CASE SO FAR THIS YEAR. ASIDE FROM THE WIND...STILL LOOKS AS SOME PRECIPITATION WILL FALL ACROSS NW AND NC PARTS OF THE STATE. SOME LIGHT SNOW ACCUMULATIONS WILL BE POSSIBLE ACROSS THE HIGHEST TERRAIN. HAVE UPPED POPS IN THESE AREAS 10 TO 20 PERCENT FROM PREVIOUS FCST. WEAK RIDGING COMMENCES THURSDAY NIGHT...ALLOWING FOR A BREAK FROM THE WIND MACHINE. BUT THIS IS ONLY TEMPORARY AS THE NEXT SYSTEM APPROACHES THE STATE ON SATURDAY. STILL SOME DIFFERENCES REGARDING THE TRACK OF THIS UPPER LOW. GFS WANTS TO TAKE IT EAST ACROSS THE STATE...WHILE THE ECMWF TAKES IT ON A NORTHEASTERLY TRACK ACROSS THE STATE. THE GEM APPEARS TO BE SOMEWHERE IN BETWEEN. NONETHELESS... LOOKS LIKE SHOWER ACTIVITY IS POSSIBLE ACROSS THE CENTRAL AND WEST AND THUNDERSTORMS WILL BE POSSIBLE NEAR THE TEXAS BORDER. 34 && .AVIATION... VFR CONDITIONS PREVAIL ALL AIRPORTS FOR THE NEXT 24 HOURS. A SURFACE LOW WILL SAG SOUTHWARD THROUGH PARTS OF THE EASTERN PLAINS TODAY AND TONIGHT. WE HAVE ONLY MODERATE CONFIDENCE IN WIND DIRECTIONS FORECASTED IN OUR EASTERN PLAINS TAFS TODAY AND TONIGHT...BECAUSE SMALL VARIATIONS IN THE TRACK OF THE SURFACE LOW COULD LEAD TO LARGE VARIABILITY IN THE WIND DIRECTIONS. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. 44 && .FIRE WEATHER... A VERY DRY AIRMASS IS IN PLACE WITH A RIDGE ALOFT ALLOWING TEMPERATURES TO WARM FROM SLIGHTLY ABOVE NORMAL TO AS MUCH AS 10 DEGREES ABOVE NORMAL ACROSS THE FORECAST AREA TODAY. ADDITIONALLY...A DEEPENING BUT RELATIVELY WEAK SURFACE LOW WILL DEVELOP AND SAG SOUTHWARD ALONG THE TX BORDER. THIS FEATURE WILL CAUSE MOSTLY WESTERLY WINDS TO BECOME BREEZY THIS AFTERNOON IN THE EAST. AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON FROM THE EAST SLOPES OF THE SOUTHERN SANGRE DE CRISTO...SANDIA AND MANZANO MOUNTAINS EASTWARD TO THE TEXAS BORDER TODAY. BUT...THESE CONDITIONS ARE NOT EXPECTED TO LAST LONG ENOUGH TO WARRANT A RED FLAG WARNING. THE BETTER CHANCE FOR CRITICAL FIRE WEATHER CONDITIONS WILL COME WEDNESDAY AND THURSDAY. CRITICALLY LOW HUMIDITIES WILL PERSIST ON WEDNESDAY AND WEST/SW SURFACE WINDS WILL BECOME WINDY AS AN UPPER LEVEL TROUGH CROSSES THE WESTERN U.S. AND THE POLAR JET STREAM BEGINS TO DIG INTO NEW MEXICO. THUS...WE ARE UPGRADING TO A RED FLAG WARNING LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING ACROSS ALL ZONES EXCEPT THE NORTHWEST PLATEAU AND NORTHWEST MOUNTAINS. ALTHOUGH SOUTHERN PORTIONS OF THE NORTHWEST PLATEAU CAN ALSO ANTICIPATE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY AFTERNOON...GREEN UP IN THAT AREA SHOULD LESSEN THE NEED FOR ANY FIRE WEATHER HEADLINES. THE STRONG WINDS WILL CONTINUE AND STRENGTHEN FURTHER LATE WEDNESDAY NIGHT THROUGH THURSDAY...ESPECIALLY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN. HUMIDITIES WILL ALSO COME UP ACROSS THE WEST AND NORTH AS THE UPPER LEVEL TROUGH DRAGS SOME SHOWERS THROUGH THOSE AREAS. AT THIS TIME...HUMIDITIES AND WINDS LOOK LIKE THEY MAY REACH CRITICAL THRESHOLDS FOR SEVERAL HOURS LATE THURSDAY MORNING THROUGH EARLY EVENING ALONG AND EAST OF THE RIO GRANDE VALLEY AND ALSO ACROSS THE NORTHEAST PLAINS. THUS...WE ARE ISSUING A FIRE WEATHER WATCH IN THESE AREAS. WINDS ARE EXPECTED TO WEAKEN ON FRIDAY WITH A REPRIEVE FROM CRITICAL CONDITIONS. HOWEVER...WINDS AND FIRE WEATHER CONCERNS ARE EXPECTED TO RETURN TO PARTS OF THE EAST THIS WEEKEND. 44 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 69 34 68 38 / 0 0 5 50 GALLUP.......................... 70 29 65 33 / 0 0 5 40 GRANTS.......................... 70 27 67 32 / 0 0 0 30 GLENWOOD........................ 74 35 72 37 / 0 0 0 10 CHAMA........................... 59 21 61 24 / 0 0 10 50 LOS ALAMOS...................... 65 33 67 32 / 0 0 0 20 RED RIVER....................... 56 20 56 24 / 0 0 5 30 TAOS............................ 64 24 66 33 / 0 0 0 20 SANTA FE........................ 65 32 68 34 / 0 0 0 20 SANTA FE AIRPORT................ 68 34 70 35 / 0 0 0 20 ESPANOLA........................ 71 29 73 34 / 0 0 0 20 ALBUQUERQUE HEIGHTS............. 70 44 73 42 / 0 0 0 10 ALBUQUERQUE VALLEY.............. 71 39 74 41 / 0 0 0 10 ALBUQUERQUE FOOTHILLS........... 67 43 72 39 / 0 0 0 10 ALBUQUERQUE WEST MESA........... 70 40 73 40 / 0 0 0 10 SOCORRO......................... 76 38 78 41 / 0 0 0 5 SANDIA PARK/CEDAR CREST......... 65 37 70 35 / 0 0 0 10 MORIARTY/ESTANCIA............... 68 31 71 36 / 0 0 0 10 CARRIZOZO....................... 71 42 76 42 / 0 0 0 0 RUIDOSO......................... 67 40 69 40 / 0 0 0 0 RATON........................... 70 28 72 34 / 0 0 0 20 LAS VEGAS....................... 67 34 68 35 / 0 0 0 10 ROY............................. 71 37 70 38 / 0 0 0 10 CLAYTON......................... 74 38 75 39 / 0 0 0 10 SANTA ROSA...................... 76 40 80 43 / 0 0 0 5 TUCUMCARI....................... 78 39 80 44 / 0 0 0 5 FORT SUMNER..................... 78 42 82 44 / 0 0 0 5 CLOVIS.......................... 73 40 80 44 / 0 0 0 5 PORTALES........................ 74 40 82 44 / 0 0 0 5 ROSWELL......................... 76 42 84 48 / 0 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 9 PM MDT WEDNESDAY FOR THE FOLLOWING ZONES...NMZ103>109. FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ104-106>108. && 34/44
Hazardous weather outlook, Apr 7, 6:00 AM MDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE APR 7 2009 NMZ001>021-026-081200- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MDT TUE APR 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE THIS AFTERNOON GENERALLY NEAR AND ALONG INTERSTATE 40 EAST OF THE CENTRAL MOUNTAIN CHAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG WINDS ARE EXPECTED WEDNESDAY AND THURSDAY ACROSS PORTIONS OF THE STATE. ON WEDNESDAY...WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 50 MPH ARE POSSIBLE ACROSS PORTIONS OF WESTERN NEW MEXICO AS WELL AS AREAS ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN. HOWEVER...THE STRONGEST WINDS ARE EXPECTED THURSDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN WHERE GUSTS NEAR 60 MPH ARE POSSIBLE. A RED FLAG WARNING IS IN EFFECT FROM 11 AM TO 9 PM WEDNESDAY FOR ALL AREAS EXCEPT THE NORTHWEST MOUNTAINS AND NORTHWEST PLATEAU. LOW HUMIDITIES COMBINED WITH THE STRONG WINDS WILL CREATE SEVERAL HOURS OF CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY MORNING THROUGH THURSDAY EVENING FROM THE MIDDLE RIO GRANDE VALLEY EAST TO THE TEXAS BORDER. THE AFOREMENTIONED STRONG AND GUSTY WINDS COMBINED WITH CONTINUED DRY CONDITIONS MAY RESULT IN CRITICAL FIRE WEATHER CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 34
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:05 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Harding, Sandoval, San Miguel, Socorro, Union and 1 more | 47 hr |
| Apr 7, 4:18 PM MDT | High Wind Watch | ABQ | 23 hr | |
| Apr 7, 4:18 PM MDT | Wind Advisory | ABQ | 48 hr |
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.